# SDR VNAA20251015059

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R14568
- Condition: Gouged
- Location: Zone 500 Flap
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP VANE LEADING EDGE HAS AN APPROXIMATELY 4" LONG GOUGE FROM CONTACT WITH BUCKTAIL ON TRAILING EDGE OF WING AT WS 231.23.   COMPLIED WITH REO 670-57-53-395 REV --.
